mental-health-icon

Bipolar disorder

Currently suffering from hyponatrimia.was taking medicine of psychiatry.carbamazepine,vilarest and lorazipam since feb 2016.previously taking only carbamazepine. bt hyponitremia is chronic from 1yr.currently refuse to eat,talk jUST be comfort wIth lying on bed.sometimes she doesnt pass urine so blood urea may iincrease. consulted urologist he gave 5days trial medicine.she's on catheter for urine.sometimes pass urine naturally sometimes stops.urologist advised not to use catheter bt said if urine retention happen then use it.frequent urination.
views-icons 47 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Bipolar disorder

doctor profile image
Jankhana Hakani Mumbai | Psychiatrist
Answered
Hyponatremia is serious. Consult your doctor asap
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Priyanka Yadav Ghaziabad | Psychiatrist
Answered
Patient needs to be thoroughly evaluated as age is more and carbamazepine can cause hyponatremia. Also as you are suggesting it seems she has depressive symptoms too and her general condition is not good. She needs to be managed in liaison with a psychiatrist and physician.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Antara Gupta Aligarh | Psychiatrist
Answered
Carbazepine causes hyponatraemia. I wonder why didn't the treatind doctor think about it before. Please talk to him regarding this.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Soumitra Das Alappuzha | Psychiatrist
Answered
Consult a MD Med Physician. It's too hard to discuss this matter in online . U need to b evaluate for all the causes of it.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO